# SDR TWAA9903207

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-9, FOUND .5 INCH CRACK IN THE TOP BEAM AFT CORNER OF THE FWD RT SERVICE DOOR.  REPAIRED PER THE SRM 52-51.D.
